# SDR ZZDA2011029

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING SEAT 3D HAS BULB MISSING.  RELAMPED SEAT LAMP ASSEMBLY PER B717 AMM 33-51.  OPS CHECK GOOD.  CLEARS MDDR AND MEL.
